MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Navarre Opti Drain; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Navarre Opti Drain; Chronic Catheters
Catalog Number NOD10LPT
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), 2026, a patient was scheduled to undergo an ultrasound guided ascites percutaneous drainage procedure using a navarre opti drain drainage catheter.Prior to the procedure, it was noted that the trocar needle length was excessively longer than the catheter.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
On (b)(6) 2026, a patient was scheduled to undergo an ultrasound guided ascites percutaneous drainage procedure using a navarre opti drain drainage catheter.Prior to the procedure, it was noted that the trocar needle length was excessively longer than the catheter.The procedure was completed using another device.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although physical device was not returned for evaluation, three electronic photos were provided for review.The first photo shows a partial view of a drainage catheter.The trocar needle is observed protruding from the distal tip of the catheter.Lot and product information were verified with tw details.The second photo shows a partial view of the drainage catheter.The trocar needle was noted to be protruding from the catheter tip.The third photo shows a partial view of the distal portion of the drainage catheter.The trocar needle is noted to protrude from the catheter tip.Though, the trocar needle tip was noted to be protruding in the photos, it is unsure whether the device meet specification and the issue cannot be verified without physical samples.The investigation is inconclusive for the reported trocar needle length longer than the catheter issue for all three devices as it is not sufficient enough to determine whether the product did not meet specifications.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1 section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although physical device was not returned for evaluation, three electronic photos were provided for review.The first photo shows a partial view of a drainage catheter.The trocar needle is observed protruding from the distal tip of the catheter.Lot and product information were verified with tw details.The second photo shows a partial view of the drainage catheter.The trocar needle was noted to be protruding from the catheter tip.The third photo shows a partial view of the distal portion of the drainage catheter.The trocar needle is noted to protrude from the catheter tip.Though, the trocar needle tip was noted to be protruding in the photos, it is unsure whether the device meet specification and the issue cannot be verified without physical samples.The investigation is inconclusive for the reported trocar needle length longer than the catheter issue for all three devices as it is not sufficient enough to determine whether the product did not meet specifications.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 ( method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Opti Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50750196
Report Number3006260740-2026-06656
Device Sequence Number15565768
Product Code GBX
UDI-Device Identifier00801741037030
UDI-Public(01)00801741037030(17)270928(10)GFJV1475
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNOD10LPT
Device Lot NumberGFJV1475
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/16/2026
09/16/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date09/18/2026
09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown